MathSciNet Relay Station
MathSciNet bibliographic data
MR2950405 93E10 (93B36)
Ding, Derui; Wang, Zidong; Dong, Hongli; Shu, Huisheng Distributed $\scr{H}\sb \infty$ state estimation with stochastic parameters and nonlinearities through sensor networks: the finite-horizon case. Automatica J. IFAC 48 (2012), no. 8, 1575–1585.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement